About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 217280, 16 pages
http://dx.doi.org/10.1155/2012/217280
Research Article

A Note on the Growth of Meromorphic Functions with a Radially Distributed Value

Department of Mathematics, Fujian Normal University, Fujian Province, Fuzhou 350007, China

Received 8 July 2012; Accepted 17 October 2012

Academic Editor: Ferhan M. Atici

Copyright © 2012 Jun-Fan Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jun-Fan Chen, “A Note on the Growth of Meromorphic Functions with a Radially Distributed Value,” Abstract and Applied Analysis, vol. 2012, Article ID 217280, 16 pages, 2012. doi:10.1155/2012/217280